On the space of the analytic discs which are transversal to a smooth real hypersurface of
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 4, pp. 561-577
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1983_4_10_4_561_0,
author = {Rea, Claudio},
title = {On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {561--577},
year = {1983},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 10},
number = {4},
mrnumber = {753155},
zbl = {0568.32012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_4_561_0/}
}
TY - JOUR AU - Rea, Claudio TI - On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$ JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1983 SP - 561 EP - 577 VL - 10 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_4_561_0/ LA - en ID - ASNSP_1983_4_10_4_561_0 ER -
%0 Journal Article %A Rea, Claudio %T On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$ %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1983 %P 561-577 %V 10 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_4_561_0/ %G en %F ASNSP_1983_4_10_4_561_0
Rea, Claudio. On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 4, pp. 561-577. http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_4_561_0/